Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Suffering from heart palpitations and smoked over 25years

i have been having heart palpatations over the past month, ive noticed ive also been extremely tired, just no energy, just checked bp at rest is 108/68 and pulse 56 is this normal or when should i see a doctor , i dont take any medications, i quit smoking 5 weeks ago, because of the sluggishnish feeling and weird heart palpatations. Im a 5 10 160lb. female with a family history of heart disease(smoked for 25years, just quit 5 weeks ago)
Asked On : Thu, 28 Apr 2011
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
The pulse and BP are almost normal but the palpitations can be due to either anxiety and mental stress.The tiredness and loss of energy feeing can be treated with multivitamins also take proper diet and exercise regularly.But since you have a family history of heart diseases and you were a chronic smoker it is better to get examined by a doctor so please consult a doctor.
Answered: Thu, 28 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor